On the action of Galois groups on BU(n). Quart. J. Math. Oxford (2), 35 (1984), 85-99.

Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01293229
Contributor : Zdzislaw, Jozef Wojtkowiak <>
Submitted on : Thursday, March 24, 2016 - 2:04:24 PM
Last modification on : Thursday, May 3, 2018 - 1:32:58 PM

Identifiers

  • HAL Id : hal-01293229, version 1

Collections

Citation

Zdzislaw, Jozef Wojtkowiak. On the action of Galois groups on BU(n). Quart. J. Math. Oxford (2), 35 (1984), 85-99.. Quarterly Journal of Mathematics, Oxford University Press (OUP), 1984, 2 (35). ⟨hal-01293229⟩

Share

Metrics

Record views

130